# SDR ASOA200801647

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT SIDE OF THE BELLY FRAME LOWER FLANGE AT FS 349.00 BETWEEN STR 27 AND 26R.  REMOVED CORROSION  AT AFT SIDE OF THE BELLY FRAME LOWER FLANGE AT FS 349.00 BETWEEN STR 27 AND 26R IAW SRM 51-21-06 SKIN THICKNESS WITHIN  LIMITS.  ALODINED, PRIMED AND PAINTED REWORKED AREA IAW SRM 51-21-16.  WORK COMPLETED RG7026456.
